Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Could I be?

I just had my son two months ago and I've had my first period since having him. Now I'm "spotting" every other day, but I'm on birth control. I've started having the feeling of morning sickness again and weird cravings again. Could I be pregnant again or is this normal in some way??

Answer Question
 
Mrs.Wasson

Asked by Mrs.Wasson at 11:25 PM on Jun. 7, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (1)
  • it might just be the birth control pill giving you those "pregnancy symptoms"
    GreekMama28

    Answer by GreekMama28 at 11:26 PM on Jun. 7, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN